# SDR AALA20161123002

- Difficulty date: November 18, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 63,035 hours, 7,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seat 5d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT 5D IS INOPERATIVE. REMOVED AND REPLACED SEAT LIGHT ASSEMBLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST IAW AMM 33-51-05.
